ITEM METADATA RECORD
Title: Review of 'Famous puzzles of great mathematicians' by M.S. Petcović
Authors: Bultheel, Adhemar
Issue Date: Mar-2011
Publisher: European Mathematical Society
Series Title: Newsletter of the European Mathematical Society vol:79 pages:50-51
URI: 
ISSN: 1027-488X
Publication status: published
KU Leuven publication type: RE
Appears in Collections:Numerical Analysis and Applied Mathematics Section

Files in This Item:
File Description Status SizeFormat
review.pdf Published 181KbAdobe PDFView/Open

 


All items in Lirias are protected by copyright, with all rights reserved.